# SDR DHL2005749013

- Difficulty date: November 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED BETWEEN STR 23-25L AT BS 680.  CUT OUT DAMAGED AREA 1 1/2 INCHES BY 1 INCH, 1 1/4 INCHES BY 1 INCH.  FAB REPAIR ANGLE MST IB 7075T6 /063 PO 9002351 22 1/4 INCHES BY 3 7/8 INCHES IAW B727 SRM 53-10-2 FIG 3 AND 51-40-3 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51-10-2 .  INSTALLED REAPIR PART IAW B727 SRM 51-40-3 FIG 1.
